# SDR 2012FA0000045

- Difficulty date: January 9, 2012
- Submitted: January 20, 2012
- Operation: General aviation
- Aircraft: N545RW
- Make and model: Cessna 525
- Aircraft serial: 5250141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 631700353
- Condition: Chafed
- Location: Hyd System
- Part time: 3,405 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 2 HYD PRESSURE LINES RUBBING AND WORN 50 TO 80 PERCENT THROUGH.  PRESSURE LINES WERE LOCATED AT THE FWD SIDE OF THE AFT ENGINE CARR THRU BEAM BETWEEN THE LT AND RT HYD PRESSURE FILTERS.  IMPROPER INSTALLATION OF 90 DEGREE FITTIN IN LEFT FILTER ASSY.  ASSURE PROPER INSTALLATION OF ALL FITTINGS AND RIGID LINE CLEARANCE.
